# SDR COMA0760601

- Difficulty date: October 12, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 19,733 hours, 17,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5085 - FLAPS FAILED AT 20 DEGREES.  AIRCRAFT LANDED SAFELY.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (G) 1, 2, 3, (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
